# SDR SWIA202052818

- Difficulty date: August 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 939-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 939.00 FS 969.00 STRG 21 LT  21 RT CORROSION ON EXTERIOR SKIN AROUND SEVERAL FASTENERS, MARKED.  C-CHECK RO 9/27/2020.  BLENDED-OUT CORROSION AT FS 939.00 FS 969.00 STRG 21 LT  21 RT CORROSION ON EXTERIOR SKIN AROUND SEVERAL FASTENER, REF CRJ-700 SRM, WITHIN LIMITS.  COMPLIED WITH MHIRJ REO.  ALL CHECK GOOD.
